# SDR TWAA0013301

- Difficulty date: August 27, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 7,303 hours, 3,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PORTABLE HANDHELD EMERGENCY LIGHT WAS INOPERATIVE AT THE LT SIDE MOST FORWARD CABIN DOOR.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 6-3-00 STL.
